Cross Reference Down

Alagoz, A and Ay, M (2001). Muhasebe denetiminde Benford kanunu temelli dijital analiz. SelÁuk ‹niversitesi Sosyal ve Ekonomik Araştırmalar Dergisi 4: 59-76. TUR

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Brooks, D (2001). War, Politics & Customer Loyalty: Forecasting Using Benfordís Law. Frequencies, The Journal of Size Law Applications, 1(1), Aug. 2001, pp. 1-15. View Complete Reference Online information Works that this work references Works that reference this work
Browne, MW (1998). Following Benfordís law, or looking out for no. 1. The New York Times, August 4, 1998. View Complete Reference Online information Works that this work references Works that reference this work
Busta, B and Sundheim, R (1992). Tax return numbers tend to obey Benford's law. Center for Business Research Working Paper No. W93-106-94, St. Cloud State University, Minnesota. View Complete Reference Online information Works that this work references Works that reference this work
Drake, PD and Nigrini, MJ (2000). Computer assisted analytical procedures using Benfordís law. Journal of Accounting Education 18, 127-146. View Complete Reference Online information Works that this work references Works that reference this work
Erdoğan, M (2001). Muhasebe Hilelerinin Ortaya «ıkarılmasında Benford Yasası. Muhasebe ve Denetime Bakış, Yıl:1 (3), Ankara: Ocak, pp. 1-8. TUR View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benfordís Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2000). Continuous Auditing. Online e-print; last accessed September 28, 2015. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2005). An Assessment of the Change in the Incidence of Earnings Management Around the Enron-Andersen Episode. Review of Accounting and Finance 4, 92-110. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work